# SDR TWAA9803802

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607TW
- Make and model: Boeing 767231
- Aircraft serial: 22570
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 414
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURNG OP 16 MAINTENANCE CHECK, FOUND CORROSION IN STRINGER 34R AT BS 414.  REPLACED STRINGER PER SRM 53-00-03 FIG 2 PAGE 214.  (M)
